Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Johnson’s Three Circles Theorem Revisited

O. A. S. Karamzadeh
The College Mathematics Journal
Vol. 45, No. 3 (May 2014), pp. 217-218
DOI: 10.4169/college.math.j.45.3.217
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.3.217
Page Count: 2
  • Download ($16.00)
  • Cite this Item
Preview not available
Preview not available

Abstract

Summary A new elementary proof of Johnson’s Theorem follows from a result on three arbitrary circles that meet in a point.

Page Thumbnails